# SDR DALA2018080604862

- Difficulty date: August 5, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 75,468 hours, 56,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS, LAST SIX ROWS WERE INOPERATIVE.  REMOVED AND REPLACED THE FUSE IN THE POWER SUPPLY B5-112 IAW AMM 33-53. OPS CHECKED OK.
